I have CFS and get over 60 (umm 82??) different symptoms with it.
Yesterday I got a new symptom with a body esp head, very visable shaking episode I had (this shaking is common in CFS). The thing was on this occassion, I uncontrollably drooled everywhere with it :confused: . Ive never drooled before with that symptom!!
So hence are trying to work out now if this new symptom is just yet another normal CFS one, which comes with my illness or not or does this sound like I had some kind of fit???
As my friend who witnessed this shaking attack (and went and grabbed me and held me cause of it cause i almost collapsed..scaring him), has a severely epileptic daughter and he said he had thought i'd been about to have a seizure. He said that I looked to be between having a grand mal seizure and being normal.
So I went and researched epilepsy to see if drooling happens then and thou i didnt find out my answer, I came across that after seizures.. headaches are common. Anyway I DID get a bad headache, immediately after this shaking and drooling incident.
I do go unconscious at times to my knowledge (that has happened 3 times in past 6 mths.. one time the friend who witnessed this said i was out cold for 3-5 mins). I put this down to the POTS I have and my heat sensitivity (as on one of these occassions, I went unconsicous cause I cant stand the heat). My CFS specialist thou suspects it may be my heart (due to heart problems being rampid in my family).
Anyway.. drooling with shaking incident??? anyone?? any ideas??
(on research at this site, I can see that those with POTS can have also Dysautonomia which can cause drooling.. so maybe it's just that thou i cant see head shaking listed with Dysautonomia.. thou being a CNS problem. maybe one would also shake???)
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?